# SDR DALA2023090707328

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 73,731 hours, 29,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2954285) CAPTAINS UPPER O/B CORNER OF WINDOW FRAME IS CRACKED. REPAIRED PER PRI 611573-14 REV 1 AND ER/A 611573-14 REV ORIGINAL.
